# SDR KNNA20080011

- Difficulty date: May 15, 2008
- Submitted: May 15, 2008
- Operation: Air carrier
- Aircraft: N464AT
- Make and model: Boeing 737-2L9
- Aircraft serial: 21278
- Aircraft time: 49,851 hours, 43,385 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 940-947
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED GALLEY AND THEN FOUND THAT A SEAT TRACK WAS CORRODED.  REMOVED AND THEN REPLACED SEAT TRACK.
